OUT OF CONTROL BASKET CASE

customhooker
By customhooker Latest Reply 2011-01-31 19:25:21 -0600
Started 2011-01-28 10:48:18 -0600

NEW TO THIS SINCE OCT 2010, CAN'T GET BLOOD SUGARS ON AN EVEN KEEL…EXERCISE MAKES IT SKY ROCKET OUT OF SIGHT…SLEEP WHAT THE F IS THAT CAN SLEEP A WEEKEND AWAY OR B UP 72 HRS SOMETIMES MY DIET NO MORE SWEETS, BUT CAN HAVE DIET SODA WHOOPEE, WATER WHEN MY BLOOD SUGARS START CLIMBING IS SICKENING SWEET FROM THE TAP OR BOTTLED MY WEIGHT GOES UP AND DOWN CAN'T TAKE SOME MEDS CAUSE THEY CAUSE ME TO GET SICK HIVES, FOAMING AT MOUTH AND SWELLING BOUT MY FACE AND THROAT BEEN TAKIN TO THE HOSPITAL WITH EYES SWOLLEN SHUT AN LIPS BEGINNING TO TRN BLUE ONLY CAN TAKE A METFORMIN TABLET BROKEN 4X'S OR GET FOAMING AT MOUTH…WEIGHT GOES UP AND DOWN UNCONTROLABLY, EXERCISE WALKS ,SHOVEL SNOW CAN START AT 108 GO OUT TO DO SNOW SHOVELING OR WALKS THEN COME IN 4 LUNCH TEST BLOOD SUGARS ARE 389 OR MORE. THE INSULIN BURNS AFTER EACH INJECTION MY GUT AN LEGS FEEL LIKE THEY'RE ON FIRE(AND THE ALCOHOL IS DRY) FOR 1 TO 2 HRS THEY(DOCTORS) HAVEN'T COME UP WITH THE IDEA I MAY BE ALLERGIC TO THE INJECTIONS BUT IT HAS CROSSED THEIR MINDS, BUT THE PILLS MAKE ME SICK THE INJECTIONS BURN I'M ALL BLACK AND BLUE AT THE INJECTION SITES, I BLEED AFTER THE INJECTIONS ( DRS HAVE CHANGED NEEDLE SIZES 4 TIMES) I HAVE A NEW MEDICATION LISINPOL OR SOMETHING LIKE THAT I DON'T HAVE MONIES 4, I'M ALMOST OUT OF TEST STRIPS, GOT ENOUGH FOR A FEW DAYS MORE SO THIS IS WHERE WE COME TO VENT HOWS THAT FOR A VENT


11 replies

Ridgewalker
Ridgewalker 2011-01-31 19:25:21 -0600 Report

Are you type I or type II? If type II sounds like you have a high level of insulin resistance, especially if your blood sugar is high before you eat in the morning? Has your doctor ever checked your insulin levels? I'd bet they are high - over 10 on a 0 to 10 scale. Go to a bookstore and get a little book on the glycemic index (and load) of foods. Only eat foods less than 55 on the glycemic index for a while and see what happens. If you can do this for a while your insulin levels will drop and so will your insulin resistance and your blood sugar. Sounds like you need to get educated on diet to control diabetes. Just counting carbs. is not necessarily the answer if you are type II. Heavy exercise will raise your blood sugar, it's a stress reaction and this is normal. Try just walking a minimum of 30 minutes a day, this will help lower the insulin resistance without spiking your blood sugar. I'd look for help with lowering your blood sugars with diet first, then you might not need all those drugs. Problem is, most medical advice for diabetes does not include the glycemic index is what I've found. This is a BIG mistake.

Gabby
GabbyPA 2011-01-30 09:07:32 -0600 Report

How long have you been diagnosed? Sometimes it takes time to get things worked out. Because there are so many new things it can get crazy, but like KD said...more information would be helpful.

Sometimes taking small steps one at a time rather than all at once can help. Maybe you can speak to your doctor about slowing down a little and taking a bit more time to see how you react to certain things.

Also, you might want to eat a little something before you exercise. Do you ever feel like you are going low when you exercise? Sometimes the body detects that low and your liver dumps a bunch of sugar into your system to keep you on your feet. If you eat something before exercising, it might help with those spikes. You can also talk to your doctor about that.

customhooker
customhooker 2011-01-30 10:23:27 -0600 Report

BEEN DIAGNOSED SINCE OCT 2010, BS 108 I'VE USUALLY JUST FINISHED EATING BREAKFAST B4 I GO OUT AND SHOVEL SNOW AND THEN ITS LUNCH TEST BS 389 AND ITS ROCKETING OUT OF SIGHT SEEMS THAT EVEN WALKS TO MAIL BOX WHICH IS A 5 MINUTE WALK ONE WAY THEN HOME AGAIN THE BS SPIKES REALLY HIGH…DRS HAVE FOUND OUT TWO THINGS THOUGH IF ITS SUNNY OUT I CAN'T SEE PERIOD AND WATER WHEN BS GETS OVER 380 AND HIGHER WATER IS SICKENING SWEET THEY SEEM TO THINK I HAVE AN ALLERGY TO BOTH SINCE FINDING OUT THAT I HAVVE DIABETES

realsis77
realsis77 2011-01-28 13:33:28 -0600 Report

When you inject your insulin make sure its at room tempature. Also what helps me are alochol wipes with benzicane in them . They numb the site before injections and after. They cost about a dollar fifty and are amazing. They really make a difference for me. I shoot two different kinds of insulins a day. My 24 hour insulin does burn a bit but not too badly as long as its room temp. Maybe have the doctor go over your injection technique so to stop the brusing.good luck to you and hang in there! I know how you feel. Its a lot to deal with but it does get easier as time goes on.once you get a good treatment plan you can tolerate things will be much better!keep us posted on how your doing ok?

customhooker
customhooker 2011-01-30 10:48:20 -0600 Report

TOLD BY DOCTORS AND HOSPITAL ITS NO GOOD AT ROOM TEMPERATURE TO THROW IT AWAY IT WOULD BE A MIRACLE IF IT WOULD STOP BURNING AND BLEEDING AND BRUISING WENT FROM PENS THAT MADE ME BLEED LIKE"OLD FAITHFUL" AND IT DIDN'T MATTER IF I INJECTED MYSELF OR THE NURSE OR DOCTOR DID IT MY GUT OR THIGH WOULDSPOUT LIKE "OLD FAITHFUL".THE HOSPITAL STARTED TO INJECT ME IN MY ARM NO BLEEDING THERE BUT THEN ARM WOULD BECOME FIRE ENGINE RED AND ITCH UNCONTROABLY HIVES AND THEN A SHOT OF BENADRYL AND 3 HRS LATER IT WOULD CALM DOWN.THEY THINK NOW I MAYBE ALLERGIC TO MANMADE INSULIN BUT WANT ME TO KEEP TAKING IT AND PUT ME IN CONSTANT PAIN. THE BS SPIKES WAY HIGH IN AM SOMETIMES EVENING WAY TOO LOW CAN'T FIND A HAPPY MEDIUM

realsis77
realsis77 2011-01-30 17:24:36 -0600 Report

That's just not true. I use both my insulin for 28 days at room temp per doc. It works out real well. Ask around you will find its ok. I put my unused insulin in fridge until its time to use it. Hummm? Well it works for me anyways…I sure hope you find the correct insulin to use. No one should have to go through what your going through and my heart goes out to you! You would think with the hives your doc would take you off that and try another. Humm I wonder about your doc making you suffer so!God bless you and I truely hope you get it figured out! I'm soo sorry you have to go through such an ordeal!

kdroberts
kdroberts 2011-01-28 11:16:12 -0600 Report

It sounds like there may be a lot of very simple solutions that will give a massive improvement but you need to post a little more information.

Lisinopril is free at a lot of drug stores so I wouldn't worry too much about that. Metformin is also available in a liquid for people who have problems with pills. Why are you using alcohol when injecting? Most people avoid it like the plague because it drys out the skin and you get very little benefit from using it anyway. How much insulin are you taking? What type of insulin? Is it cold when you inject it? What other medications have you tried? How often are you eating? What type of things are you eating?

customhooker
customhooker 2011-01-30 10:36:34 -0600 Report

WRONG ON THE LISUIINOPRIL $35 BUCKS FOR A MONTH WORTH,[WALGREENS] METFORMIN I DON'T HAVE A PROBLEM TAKING IT ONLY THAT INEED TO BREAK IT INTO FOURTHS AND TAKE IT THROUGHOUT DAY IF I TAKE THE WHOLE THING AT ONCE I FOAM QUITE LITERALLY AT THE MOUTH.
HOSPITAL HAD ME WIPE THE INJECTION AREA SO THISPAST FEW DAYS HAVE QUIT USING ALCOHOL SWABS AN IT STILL BURNS LIKE FIRE JUST HATE TAKING INJECTIONS FROM BLEEDING AND BURNING AND BEING SO SORE IN THE FINGER TIPS AN AT THE INJECTION SITES,.,…INSULIN 10 TO 30 UNITS OF NOVALOG B4 MEALS METFORMIN THROUGHOUT DAY, BEDTIME 50-75 UNITS OF LANTUS AND ITS ALWAYS COLD AS I WAS TOLD BY HOSPITAL AND DOCTORS NOT TO USE IF IT S AT ROOM TEMPERATURE TOO THROW IT AWAY NOT ANY GOOD AND I SNACK PRETTY MUCH MOST OF THE DAY ESPECIALLY IF CREATING ONE OF MY TO DIE FOR SOUPS OR THATS WHAT MY NEIGHBORS ALL SAY

mkhojh99
mkhojh99 2011-01-30 17:13:02 -0600 Report

Lininpril is 4.00 at walmart and target. Insulin can be used at room temp you just cant have it be over hot like 90 or 95 if it sets out and gets that hot then yes they say it dosnt work correctly. But room temp is fine. I dont use the wipse…it dries out your skin too much. most glucose meters let you test on your forarm as well. TRy the sides of your fingers or forarm with the little extra decice that comes with yourmeter.

kdroberts
kdroberts 2011-01-30 10:46:58 -0600 Report

Lisinopril is available free at some places, or at most it should be $10 for 90 days. Walgreens is not one of the stores that offer cheap genetics, look at Target, walmart or grocery store pharmacies. The makers of the insulin you take specifically say not to refrigerate them after you start using them. You can check the websites or insert in from the pgarmacy. Lantus especially will burn when cold and in large doses. You don't have to take the dose in one go either, you can take half and the inject the other half right after. Also, don't test on fingertips, use the side of the finger and make sure your landing device is set to the lowest depth setting.

Debbie Cresse
Debbie Cresse 2011-01-30 16:07:03 -0600 Report

http://www.medsavercard.com/tag/lisinopril-10...
My sugar is generally high two hours afterbreakfast I also take a medicine that raises my bs so I exercise longer and only eat a large morning breakfast. Have been injecting for over a year and room temp is around 70 degrees. Some times there is blood if I hit the same spot that was hit in the same month like every one has indicated everyone's body is different whats works for some may not work for all; but exercise extreme during the day drops my blood sugar along with adequate sleep and low spike foods after lunches and at snacks let the doctors now your sleep is not the same each night. But if you look for free meds by thier name the manufactures will try to help pay.

Next Discussion: Colds/Flu »